Nicolau syndrome caused by Glatiramer.

Details

Serval ID
serval:BIB_CE34888AD9F0
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Nicolau syndrome caused by Glatiramer.
Journal
Multiple sclerosis and related disorders
Author(s)
Ciprian S., Lava SAG, Milani G.P., Bianchetti M.G., Consolascio D., Lardelli P.F.
ISSN
2211-0356 (Electronic)
ISSN-L
2211-0348
Publication state
Published
Issued date
01/2022
Peer-reviewed
Oui
Volume
57
Pages
103365
Language
english
Notes
Publication types: Letter
Publication Status: ppublish
Abstract
Injection-site reactions to glatiramer are common and include erythema, pruritus, pain, or induration. Additionally, the present systematic review of the literature documents 20 cases of Nicolau syndrome following glatiramer, a rare but potentially severe skin reaction. Abdomen and thighs are the most frequently affected areas (80% of reported cases), and permanent skin damage has been observed in 30% of cases. Recurrences are rare (<10%).
Keywords
Glatiramer Acetate/adverse effects, Humans, Injections, Intramuscular, Nicolau Syndrome, Pain, Skin, Embolia cutis medicamentosa, Glatiramer, Livedoid dermatitis, Nicolau syndrome, Subcutaneous injection
Pubmed
Web of science
Create date
20/05/2022 16:33
Last modification date
21/11/2023 7:10
Usage data